# SDR VNAA2016102800035

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP BOTTOM SKIN HAS THREE DENTS.  MAINTENANCE REPAIRED THE DENTS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY CHECK MAINTENANCE.
